Journal of Applied Mathematics

Journal of Applied Mathematics / 2016 / Article

Retraction | Open Access

Volume 2016 |Article ID 3176846 | 1 page | https://doi.org/10.1155/2016/3176846

Retracted: Bifurcation of Travelling Wave Solutions of the Generalized Zakharov Equation

Received27 Apr 2016
Accepted27 Apr 2016
Published28 Jun 2016

Journal of Applied Mathematics has retracted the article titled “Bifurcation of Travelling Wave Solutions of the Generalized Zakharov Equation” [1]. The article was previously published as “Classification of bounded travelling wave solutions of the generalized Zakharov equation,” by H. R. Z. Zangeneh, R. Kazemi and M. Mosaddeghi, in Iranian Journal of Science & Technology.

References

  1. M. Mosaddeghi, “Bifurcation of travelling wave solutions of the generalized Zakharov equation,” Journal of Applied Mathematics, vol. 2014, Article ID 170946, 11 pages, 2014. View at: Publisher Site | Google Scholar

Copyright © 2016 Journal of Applied Mathematics. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

641 Views | 242 Downloads | 0 Citations
 PDF  Download Citation  Citation
 Download other formatsMore
 Order printed copiesOrder
 Sign up for content alertsSign up

You are browsing a BETA version of Hindawi.com. Click here to switch back to the original design.